# SDR CA141031003

- Difficulty date: October 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 1,744 hours
- Engine: Pwc PT6C67C
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Left Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT CABIN SLIDING DOOR STUCK IN THE CLOSED POSITION.  WILL NOT OPEN.
